# SDR ASAA2016062917201

- Difficulty date: June 29, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 29,082 hours, 8,677 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2210 · Autopilot System
- Part: Indicator
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF IAS/MACH WINDOW WOULD NOT CHANGE WHEN SPEED WINDOW DIAL WAS TURNED. TRIED LEVEL CHANGE, VERTICAL SPEED, AND SPEED INTERVENTION. VNAV MODE WORKED FINE. AT APPROX. 10,000' THE IAS/MACH SELECTOR WORKED NORMALLY IN ALL MODES. ALL IAS/MACH MODES WORKED NORMAL DURING FLIGHT, APPROACH AND LANDING. ACFT GROUNDED. PERFORMED GROUND VERIFICATION OF MODE CONTROL PANEL, REF AMM 22-11-34. BITE CHECK GOOD. GROUND VERIFICATION OF MACH/AIRSPEED SELECTOR CHECKED NORMAL.
